# SDR CALA0300208

- Difficulty date: April 6, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 25,914 hours, 13,848 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT SUFFERED HAIL DAMAGE TO THE LT ELEVATOR UPPER SKIN PANEL AT APPROXIMATELY ELEVATOR STATION 110.49.  THE HAIL IMPACT CAUSED A SMALL DENT APPROXIMATELY 4.5 INCHES FORWARD OF THE ELEVATOR TRAILING EDGE.  THE DAMAGE CLEAN UP REQUIRED REMOVAL OF ALL PLIES.  THE SKIN WAS REPAIRED IAW ECRA 5520-01329.
